Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

natural girl

Veteran Member
  • Total Reviews

    0
  • Content Count

    147
  • Joined

  • Last visited

Community Reputation

0 Neutral

2 Followers

About natural girl

  • Rank
    Member
  1. I'm on accutane and have many of those under the skin bumps on my cheeks as well as some bumps that you can see--- I'm not sure what is taking them sooo long to clear.
  2. I've had this joint pain too, especially in my feet just like all of you. It is reassuring to hear that others are experiencing this too.
  3. What was your Dr.'s reason for not wanting to keep you on it for a little longer?
  4. Perhaps ask your derm to lower it to 60 again.....I've been experiencing the same side effects on 80mg so my derm just put me at a lower dose.
  5. Hi everyone, I have a few very depressed dents on my face from cortisone injections (my derms says the "should" fill in - he says 9 months) it has been four months and then dents have not improved. I am still on accutane (nearing the end) do you think it's o.k. for me to inject them with saline?
  6. Hi everyone, I have written about this before--- I had a couple cortisone injections for larger pimples/cysts at the beginning of my accutane course-- now those areas have left large dents and depressions in the skin that I never had before-- I had enough trouble with scarring etc. before this happened. I wondered if anyone has every injected with these depressed areas with saline while on accutane?
  7. Thanks for all the info...I have this too and it is painful to eat
  8. well I definitely did break out again when the dose was increased....but these are small bumps that have been in my cheek area for a long long time, they are the kind of small acne that you can feel deep in your skin when washing your face.
  9. hi everyone, I am on my 4th month of tane, was taking 40mg for 3 months and am now taking 80mg for the past 3 weeks. I am still breaking out.....and on my cheeks the small deep down bumps are still there and don't seem to be moving..... Anyone experience this? Is the accutane not working?
  10. I'm on month 4 and my pores got smaller in the beginning, but are very big now....
  11. looks good to me. My derm said it's o.k.
  12. I know they say oil does return, but your glands or something should be smaller than before so..... Perhaps if you do something topically that balances out the oil.....
  13. I would take vitamins that strengthen your hair, only use organic shampoos and very moisturizing conditioners.
  14. Hi there, this happened to me once before on accutane. Others on here recommend taking biotin and some use Nioxin products. I have read good things about Thymuskin products (although they are very expensive) and I also use a chinese herbal tonic on the scalp. If you want to know more details just message me.
  15. Hi everyone, I just went to see the derm yesterday and he told me that the acne is stubborn and I'll most likely have to be on tane for longer than the intial 20 weeks. Did anyone else experience this? Also at 15 weeks I still have lots of those underneath the surface bumps in my cheeks--- will this ever go away?
×